English version English version
dr hab.
Marcin Koniorczyk
doktorant

Pokój: 144
Telefon:
e-mail:
Dyżur: -

Publikacje naukowe:

  • Marek Galewski, Marcin Koniorczyk, On a global implicit function theorem and some applications to integro-differential initial value problems, Acta Mathematica Hungarica (15 pkt.), 148/ (2016), 257-278, JCR
  • Marek Galewski, Marcin Koniorczyk, On a global diffeomorphism between two Banach spaces and some application, Studia Scientiarum Mathematicarum Hungarica, 52 (2015), 65–86, JCR

Instytut Matematyki Wydział FTIMS Politechnika Łódzka, 90-924 Łódź, ul. Wólczańska 215, tel. 42 631-36-17, fax. 42 631-38-65